# SDR Y9PA20140116002

- Difficulty date: January 7, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N818WF
- Make and model: Israel ASTRA SPX
- Aircraft serial: 091
- Aircraft time: 6,551 hours, 4,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tube
- Part number: 8782
- Condition: Damaged
- Location: Door Seal
- Part time: 9 hours, 4 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT TUBE TO INFLATABLE DOOR SEAL HAS A BLOWN HOLE WHERE IT ATTACHES TO THE DOOR SEAL.
